The dimensionality of German federal states' policy preferences in the Bundesrat

Shikano, Susumu

Document Type: Article
Year of publication: 2008
The title of a journal, publication series: German Politics
Volume: 17
Issue number: 3
Page range: 340-352
Place of publication: Philadelphia, Pa.
Publishing house: Routledge, Taylor & Francis
ISSN: 0964-4008
Publication language: English
Institution: Außerfakultäre Einrichtungen > Mannheim Centre for European Social Research - Research Department B
Subject: 320 Political science
Additional information: Datenuebernahme MZES

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item